Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have spasms thumb, leg, arms, itchy, in night. Have diabetes, eczema, alopecia

Hi, for the past few days, I have had random body spasms in my thumb, legs, feet, arms, and it worsens right before I go to sleep. Now, I'm starting to itch like crazy, and last night the itching was waking me out of my sleep, when I was eventually able to fall asleep..

I'm type 1 diabetic and I have eczema and dry skin. I also have alopecia areata. I'm not sure if any of those are the cause, but it has become unbearable
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, Thanks for the query to H.C.M.C.
i.e. you are on Insulin because a known case of type 1 diabetes.
Itching particularly in the night time is a most common complaint of a diabetic patient.
Beside type one you have many sin diseases , these might be a complication of diabetes or otherwise.
For itching you have to take following precautions.
Before going to bed you have to take a bath ( water with savlon solution) and also use permethrin soap , rinse the soap 2-3 minutes and than wash , cleanse with dry towel.
Now take a strong anti histamine drugs ( fexofenadine 180 mg) after the advice of your physician.
Your's next query is pain (spasms ) in legs arms ( pain may muscular and also of bones) .
Peripheral neuropathy ( muscular twitching) are the most worrisome problems of diabetes so be sure that take regular inj. of INSULIN in proper doses without any interruption.
Most old diabetic patient become careless to their diabetes so please don't do this type of activities as this may harm you.
So on regular basis consult a diabetologist and take his advice.
Good luck . Dr. HET
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor